The image size limit has been raised to 1mb! Anything larger than that should be linked to. This is a HARD limit, please do not abuse it.
Our new Indie Games subforum is now open for business in G&T. Go and check it out, you might land a code for a free game. If you're developing an indie game and want to post about it, follow these directions. If you don't, he'll break your legs! Hahaha! Seriously though.
Our rules have been updated and given their own forum. Go and look at them! They are nice, and there may be new ones that you didn't know about! Hooray for rules! Hooray for The System! Hooray for Conforming!
Things that make you sleepy seem to have the opposite effect on me.
Ok so like the title says, things like sleeping pills and Nyquil seem to do the opposite of what most everyone else experiences. This wouldn't normally bother me (the only time Ive taken sleeping pills was on a flight to China (and since they didn't work that sucked ass) but Ive been sick these past few days so I bought some Nyquil. I wait till I'm about to go to bed, take a dose and go to sleep. Just a couple hours later though I'm wide awake. This happened the past two nights, and it wasn't coughing or anything waking me up, the medicine end seems to work fine. I don't remember this always being the case so I'm not sure if this is something that can develop or if it's just something mental.
Luckily this doesn't effect me too much since I can usually fall asleep pretty easy and I really don't get sick that often. The situation has just got me curious, I've heard people say they have similar problems but I've never really followed up on them. My Google powers have failed me and I can't seem to find anything online, but I don't really know what I'm looking for either.
So really, I've just got a slightly annoying medical... situation I guess? That I'm curious about, can anyone tell me more?
On a side note, will Dayquil serve me better? Since I don't know what I'm reacting to I'm not sure if Id have the same problem.